# SDR UALA2012082204692

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 48,902 hours, 19,478 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  DOOR 1R METAL PLATE BELOW DOOR 1R OUTSIDE PROTRUDING-NOT FLUSH WITH AIRCRAFT.  REMOVED SCUFF PLATE REWORKED AND RE-INSTALLED IAW AMM.  REF CF983 PERMANENT REPAIR COMPLETE NEED CURE TIME FOR SEALANT AT DOOR 1R SCUFF PLATE.
